Tremendous amount of weight gain
How do I start? I'm a 44 year old woman who has been in chronic pain for four years and been on pain medication for over three years. The doctors can't figure out why I have throbbing and aching pain in both of my legs, after being diagnosed with spinal stenosis, bulging discs, and facet joint arthritis, and all of the treatments and surgeries (the list is too long to write) haven't helped with my chronic pain.
Long story short, one of my doctor decided to test my hormones and when the test came back and I was put on hormone treatment and the weight started to climb. I've always weighed 130-135 pounds since my early twenties and it's just not normal for me to gain weight like this. The test came back as low testosterone and very low Adrenal Glands. So I was put on testosterone cream 20mg/ml (2%); two clicks a day, and Progesterone pills 100mg; substitute for prometrium one capsule at night. I gained 15 pounds in three weeks and started having hot flashes so I stopped taking them immediately!
Five weeks went by before I went to another "hormone specialist" and the blood test came back normal. My estrogen & testosterone were both normal but Adrenal Glands and Progesterone were both very low so I was diagnosed with Adrenal Fatigue and put on Estrogen, testosterone, and Progesterone hormone therapy (all natural and low doses). It's been five weeks now and I've gained an additional 25 pounds and both my hands and feet look like they are going to pop! Now I'm 40 pounds overweight and feel horrible! I tried to stop taking the estrogen/testosterone cream for two days and it's been the worst two days of my life! I can't stop crying and I have hot flashes with cold sweats all day long! So I decided I needed to ween myself off the estrogen/testosterone cream and take half dose for a few week and so on.
I will never take hormones again! The therapy didn't help with my leg pain and my low energy and now I'm 40 pounds heavier and I don't want to leave my house! If there is anyone out there that can help me I sure would appreciate some advise!